# SDR SWIA200211241

- Difficulty date: September 20, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 15,046 hours, 21,833 cycles
- Engine: Pwa PW118B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

F/A SMELLED SMOKE IN CABIN AFTER PAX DEPLANED IN MFR.  CABIN HAD FILLED WITH SMOKE.  LAV SMOKE DETECTOR ACTIVATED.  CALLED FIRE DEPT.  INVESTIGATED CABIN FOR SMOKE.  RAN APU ON BOTH PACKS AT SEPARATE TIMES.  INSPECTED EXTERIOR OF PACK UNITS.  OIL NOTED ON RT PACK.  RAN RT ENGINE WITH RT PACK.  DETERMINED POSSIBLE CAUSE TO BE OIL IN RT BLEED & RT PACK.  INSPECTED RT ENGINE BLEED DUCT AFT OF FIRE SEAL FOR OIL ON INSIDE.  NONE NOTED.  RAN RT PACK WITH RT ENGINE BLEED FOR 15-20 MINUTES.  NO SMOKE NOTED.  DID NOTICE RT PACK MODE SELECT IN MANUAL, SWITCHED TO AUTO.  OPS CHECKED GOOD, NO DISCREPANCIES NOTED.
